MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON TORIC IOL; LENS, INTRAOCULAR, TORIC OPTICS
Model Number CNW0T8
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Codes Inflammation (1932); Intraocular Pressure Increased (1937); Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient reason vision out of focus.Clinical reason being mentioned as iol (intraocular lens) rotation 90 degree after surgery x 2.The iol was explanted and exchanged for an unknown monofocal lens in the secondary implant procedure.Additional information has been requested.
 
Event or Problem Description
Additional information has received it states that the patient experienced significant inflammation and iop(intraocular pressure) elevation after the lens exchange.Doctor informed patient had iol rotation twice.He underwent 3 surgeries and 15 post-operative visits with significant elevation of intraocular pressure (iop) at times and need for additional medications.The issues eventually resolved without any apparent permanent damage.The prognosis was excellent.Additional information was requested, but no further information is available.
 
Additional Manufacturer Narrative
Additional information has been provided in b.5., b.6., h.6.And h.11 the manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON TORIC IOL
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20748314
Report Number9612169-2024-01214
Device Sequence Number18235565
Product Code MJP
UDI-Device Identifier00380652411950
UDI-Public(01)00380652411950(17)271011(11)231013(10)25733789
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNW0T8
Device Lot Number25733789
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer11/24/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date12/23/2024
Date Device Manufactured10/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REPLACED WITH MONOFOCAL LENS.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown